# SDR UPS04443051

- Difficulty date: August 19, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D BS 405-440 LBL 75-78, FLOOR SUPPORT ANGLE CORROSION FOUND.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.050 INCH X 2 INCHES X 2 INCHES EXCEED SRM 53-10-01 FIG 1 LIMITS, U/D BS 435- BS 440 FLR SUPPORT ANGLE REPAIRED REF SRM 51-40-04 FIG 3, CIC APPLIED IAW EO M-5100-2780-E.
